Facebook Pixel


By August 4, 2017 - 10:43am
Rate This

Hello! I've recently been diagnosed with severe depression and anxiety which has actually made taking the pill a whole lot worse, in which I've had to go to the doctors because of an anxiety attack I experienced today. Basically, upon taking my pill I found that it became increasingly harder to swallow, in which the sensation of it being stuck was felt, and now paranoia has attacked whether or not the pill went down and went the right way?...
I don't know if that's even possible or not, but I was also told that missing one of my pills (Rigevidon) would make no difference and I'd still be protected? I honestly don't know...

Any advice would be great!
Many Thanks,

Add a Comment1 Comments

HERWriter Guide

Hello and thank you for writing!

You asked this same question two weeks ago so I assume this happened again? The pill went down the right way or you'd be badly choking. There is no need to worry about pregnancy. Drink lots of water in future or try an IUD where swallowing is not required. Condoms are another alternative.

August 4, 2017 - 1:43pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sexual Health

Get Email Updates

Resource Centers

Related Checklists

Sexual Health Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!